advertisement
Question
Posted by: Amanda | 2009-02-20

Androcur and losing weight

My dokter het Androcur voorgeskryf vir 3 maande omrede ek knoppe op my lyf gekry het. Dit werk baie goed. My vraag is dit lyk of ek makliker gewig verloor. Kan die Androcur die oorsaak wees van dit. Nie dat ek omgee om gewig te verloor nie want ek eet al vir die afgelope jaar gesond en stap baie.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Both weight gain and weight loss have been reported with Androcur, so it is possible that this has contributed to your weight loss.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement